| Model Number |
24672 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.A 6f non-boston scientific sheath was used for puncture and a v18 guidewire was crossed with the help of another non-boston scientific support catheter.After the guidewire was crossed, the 6f sheath was removed and a 3.0 x 150cm mustang balloon catheter was advanced and dilated gradually.Subsequently, after dilation, the 3.0 x 150cm balloon was removed and a 4.0 x 150, 135cm mustang balloon catheter was advanced.Upon initial inflation at 3-4 atmospheres for 2 seconds, it was found that the balloon was leaking liquid and became broke.The device was withdrawn and replaced with a new balloon.The angiography observes good vessel shape and a 4.0 x 150cm drug-balloon catheter was used for another dilation.Another angiography was performed, and no vessel dissection was noted.The device was removed, and the procedure was completed.No complications were reported, and the patient was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 6mm in length and was located in the mid region of the balloon.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description